pineapplebear (pineapplebear) wrote in vaginapagina,
pineapplebear
pineapplebear
vaginapagina

  • Mood:

Anti-inflammatories delaying period?

I'm full of questions today so sorry if I'm over-posting. This question is about the effects of anti-inflammatories on your period.

I got my last period on April 13th, 5 days after my copper IUD was inserted, and I still haven't gotten another one. On April 22nd I began taking a daily dose of meloxicam, an anti-inflammatory drug, because of a sports-related injury. I took it consistently for about 3 weeks, then the last week or two I have been kind of irregular about taking it.

Anyway, now I'm 6 weeks after my last period with no bleeding in sight. Last week (5 weeks post LMP), I had some PMS symptoms, like mild cramping, some breast tenderness, and break outs. I felt for my cervix and it felt like it was lowering. The "symptoms" went away earlier this week.

While my cycles tend to be rather long, 6 weeks is getting on the longer end for me. I just felt for my cervix and it's way high - out of reach of my finger. I'm wondering if it is possible that the anti-inflammatories have skipped or delayed my period? If so, will this make my next period twice as bad? My periods are typically pretty light, but I know the IUD can make them heavier.

Meloxicam is an NSAID, not an oral steroid, if that designation is relevant. Googling this question has provided no useful insights....

THANK YOU to anyone who can help!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments